MathSciNet Relay Station
MathSciNet bibliographic data
MR2596056 (2011b:60252) 60H15 (35B35 35R60 60H30)
Bao, Jianhai; Hou, Zhenting; Yuan, Chenggui Stability in distribution of mild solutions to stochastic partial differential equations. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2169–2180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement